Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016, Article ID 8578156, 8 pages
http://dx.doi.org/10.1155/2016/8578156
Research Article

Multiple Linear Regressions by Maximizing the Likelihood under Assumption of Generalized Gauss-Laplace Distribution of the Error

1Department of Physics and Chemistry, Faculty of Materials and Environmental Engineering, Technical University of Cluj-Napoca, Muncii Boulevard No. 103-105, 400641 Cluj-Napoca, Romania
2Doctoral School of Chemistry, Institute for Doctoral Studies, Babeş-Bolyai University, Kogălniceanu Street No. 1, 400084 Cluj-Napoca, Romania
3Department of Chemistry, Faculty of Science, University of Oradea, Universităţii Street No. 1, 410087 Oradea, Romania
4Department of Medical Informatics and Biostatistics, Faculty of Medicine, Iuliu Haţieganu University of Medicine and Pharmacy, Louis Pasteur Street No. 6, 400349 Cluj-Napoca, Romania
5Doctoral School, University of Agricultural Sciences and Veterinary Medicine Cluj-Napoca, Calea Mănăştur No. 3-5, 400372 Cluj-Napoca, Romania

Received 22 August 2016; Accepted 23 October 2016

Academic Editor: Irini Doytchinova

Copyright © 2016 Lorentz Jäntschi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lorentz Jäntschi, Donatella Bálint, and Sorana D. Bolboacă, “Multiple Linear Regressions by Maximizing the Likelihood under Assumption of Generalized Gauss-Laplace Distribution of the Error,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 8578156, 8 pages, 2016. https://doi.org/10.1155/2016/8578156.